# SDR 2022FA0000445

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: General aviation
- Aircraft: N916LH
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 4,839 hours, 14,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Zone 100
- Part time: 4,839 hours, 14,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 CRACKED ON RIGHT-HAND SIDE IN THE WEB. REPAIRED CRACK IN ACCORDANCE WITH AIRBUS HELICOPTERS REPAIR DESIGN APPROVAL SHEET, DOCUMENT NUMBER: AHI 135 53 048 19, ISSUE: B, DATED: 20 NOV 2019.
